Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#303542] of Ingrid Daubechies

Papers Published

  1. Lipman, Y; Puente, J; Daubechies, I, Conformal Wasserstein distance: II. Computational aspects and extensions, Mathematics of Computation, vol. 82 no. 281 (January, 2013), pp. 331-381, American Mathematical Society (AMS) [arXiv:1103.4681v2 [math.NA]], [1103.4681v2], [doi]
    (last updated on 2019/08/24)

    This paper is a companion paper to [Yaron Lipman and Ingrid Daubechies, Conformal Wasserstein distances: Comparing surfaces in polynomial time, Adv. in Math. (ELS), 227 (2011), no. 3, 1047-1077, (2011)]. We provide numerical procedures and algorithms for computing the alignment of and distance between two disk-type surfaces. We provide a convergence analysis of the discrete approximation to the arising mass-transportation problems. We furthermore generalize the framework to support sphere-type surfaces, and prove a result connecting this distance to local geodesic distortion. Finally, we perform numerical experiments on several surface datasets and compare them to state-of-the-art methods. © 2012 American Mathematical Society.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320